# SDR ASAA2020010331761

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,160 hours, 13,804 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, BOTH CDU'S BLANKED THEN CAME BACK ON "MENU" PAGE. NO FMC PROMPT FOR ABOUT 1 MIN. THEN IT CAME BACK. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801 AND FOUND FMC-L PGM FAULT. PERFORMED FIM 34-61 TASK 807 AND ALL NECESSARY PROMPTS SHOW. OPS TEST GOOD PER FIM 34-61 TASK 807.
